# SDR IPXA2021032467236

- Difficulty date: March 23, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 23,111 hours, 14,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005202
- Condition: Gouged
- Location: Frames 32-33
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGMDC FLOOR SEAT TRACK #8 FRO LEFT GOUGED AT CROWN BETWEEN FR32-FR33REPAIR SEAT TRACK IAW SRM 53-10-16 FIG. 201
